# SDR 03FDEA00801

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 860  #2 O/B T/R FAILS TO AUTO-RESTOW CHECK.     CLOSING ACTION ON 05/24/03.  REMOVED AND REPLACED DIRECTI0NAL CONTROL VALVE IAW M/M 78-31-11-2, LEAK TO BE   ACCOMPLISHED ON W/C 78X3501CMR.
